# SDR DALA2016010700074

- Difficulty date: January 6, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 81,260 hours, 37,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE ON SEAT ROWS 22 AND 23. FOUND UNDERSEAT HARNESS ONE WIRE DAMAGED UNDER EACH ROW.  REPAIRED SAME IAW SWPM 20-30-12.  BOTH LIGHTS NOW OPS CK OK.
